# SDR N93A01132010A

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 9,899 hours, 4,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Wing
- Part time: 9,899 hours, 4,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST CADMIUM PLATED HARDWARE INSTALLED IN WING INTERGRAL FUEL TANKS HAVE DEVELOPED CORRSION.  HARDWARE REQUIRES REPLACEMENT MULTIPLE PNS AFFECTED.
